Please use this identifier to cite or link to this item:
Title: An exact solution of a diffusive predator-prey system.
Authors: Petrovskii, Sergei V.
Malchow, H.
Li, B.L.
First Published: 2005
Citation: Proceedings of the Royal Society of London: Series A, 2005, 461, (2056), pp.1029-1053
DOI Link: 10.1098/rspa.2004.1404
ISSN: 1364-5021
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.